Previous |  Up |  Next


Title: Anti-periodic solutions to a parabolic hemivariational inequality (English)
Author: Park, Jong Yeoul
Author: Kim, Hyun Min
Author: Park, Sun Hye
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 40
Issue: 4
Year: 2004
Pages: [477]-489
Summary lang: English
Category: math
Summary: In this paper we deal with the anti-periodic boundary value problems with nonlinearity of the form $b(u)$, where $b\in L^{\infty }_{{\rm loc}}({R}).$ Extending $b$ to be multivalued we obtain the existence of solutions to hemivariational inequality and variational-hemivariational inequality. (English)
Keyword: hemivariational inequality
Keyword: variational-hemivariational inequality
Keyword: anti-periodic boundary value problems
MSC: 34G25
MSC: 35B10
MSC: 35K50
MSC: 35K55
MSC: 35K85
MSC: 35K86
MSC: 47J20
MSC: 49J40
idZBL: Zbl 1249.35190
idMR: MR2102366
Date available: 2009-09-24T20:02:59Z
Last updated: 2015-03-23
Stable URL:
Reference: [1] Aizicovici S., Mckibben M., Reich S.: Anti-periodic solutions to nonmonotone evolution equations with discontinuous nonlinearities.Nonlinear Anal. 43 (2001), 233–251 Zbl 0977.34061, MR 1790104, 10.1016/S0362-546X(99)00192-3
Reference: [2] Aizicovici S., Pavel N. H.: Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space.J. Funct. Anal. 99 (1991), 387–408 Zbl 0743.34067, MR 1121619, 10.1016/0022-1236(91)90046-8
Reference: [3] Aizicovici S., Reich S.: Anti-periodic solutions to a class of non-monotone evolution equations.Discrete Contin. Dynam. Systems. 5 (1999), 35–42 Zbl 0961.34044, MR 1664469
Reference: [4] Barbu V.: Nonlinear Semigroups and Differential Equations in Banach Spacess.Noordhoff, Leyden 1976 MR 0390843
Reference: [5] Miettinen M.: A parabolic hemivariational inequality.Nonlinear Anal. 26 (1996), 725–734 Zbl 0858.35072, MR 1362746, 10.1016/0362-546X(94)00312-6
Reference: [6] Miettinen M., Panagiotopoulos P. D.: On parabolic hemivariational inequalities and applications.Nonlinear Anal. 35 (1999), 885–915 Zbl 0923.35089, MR 1664899
Reference: [7] Nakao M.: Existence of an anti-periodic solution for the quasilinear wave equation with viscosity.J. Math. Anal. Appl. 204 (1996), 754–764 Zbl 0873.35051, MR 1422770, 10.1006/jmaa.1996.0465
Reference: [8] Nakao M., Okochi H.: Anti-periodic solutions for $u_{tt}-(\sigma (u_x))_x-u_{xxt}=f(x,t)$.J. Math. Anal. Appl. 197 (1996), 796–809 MR 1373081
Reference: [9] Okochi H.: On the existence of periodic solutions to nonlinear abstract parabolic equations.J. Math. Soc. Japan 40 (1988), 541–553 Zbl 0679.35046, MR 0945351, 10.2969/jmsj/04030541
Reference: [10] Panatiotopoulos P. D.: Nonconvex superpotentials in the sense of F.H. Clarke and applications. Mech. Res. Comm. 8 (1981), 335–340 MR 0639382
Reference: [11] Rauch J.: Discontinuous semilinear differential equations and multiple valued maps.Proc. Amer. Math. Soc. 64 (1977), 277–282 Zbl 0413.35031, MR 0442453, 10.1090/S0002-9939-1977-0442453-6
Reference: [12] Showalter R. E.: Monotone operators in Banach space and nonlinear partial differential equations.Mathematical Surveys Monographs 49 (1996) MR 1422252


Files Size Format View
Kybernetika_40-2004-4_6.pdf 1.267Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo